Translator Disclaimer
May 2020 Conditional Correctness of the Internal Boundary Value Problem of the Pseudoparabolic Equation with a Changing Time Direction
Kudratillo Sadridinovich Fayazov, Zamira Shamshaddinovna Abdullayeva
Missouri J. Math. Sci. 32(1): 49-60 (May 2020). DOI: 10.35834/2020/3201049

Abstract

We consider data and boundary conditions and data within the regularity domain of a pseudoparabolic equation with varying time direction. This problem cannot be solved in the sense of J. Hadamard. Based on A. N. Tikhonov's approach, this problem is investigated for conditional correctness, the uniqueness theorem is proved, and the evaluation of conditional stability on the set of correctness is established. This study uses methods of functional analysis and methods of the theory of functions of a complex variable.

Citation

Download Citation

Kudratillo Sadridinovich Fayazov. Zamira Shamshaddinovna Abdullayeva. "Conditional Correctness of the Internal Boundary Value Problem of the Pseudoparabolic Equation with a Changing Time Direction." Missouri J. Math. Sci. 32 (1) 49 - 60, May 2020. https://doi.org/10.35834/2020/3201049

Information

Published: May 2020
First available in Project Euclid: 2 July 2020

MathSciNet: MR4118650
Digital Object Identifier: 10.35834/2020/3201049

Subjects:
Primary: 34K10
Secondary: 34K29, 65N20, 65N21, 65Q10

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 1 • May 2020
Back to Top